MathSciNet Relay Station
MathSciNet bibliographic data
MR797158 (87b:58092) 58G35 (35G20 73D25 73K12)
Torrisi, M.; Valenti, A. Group properties and invariant solutions for infinitesimal transformations of a nonlinear wave equation. Internat. J. Non-Linear Mech. 20 (1985), no. 3, 135–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement